Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 407529, 4 pages
http://dx.doi.org/10.1155/2013/407529
Research Article

The Extreme and Support Points of a New Class of Analytic Functions with Positive Real Part

Faculty of Mathematics and Computer Science, Hubei University, Wuhan, Hubei 430062, China

Received 10 October 2012; Accepted 13 December 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Zhigang Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Suppose that . Let denote the set of functions that are analytic in and satisfy and . In this paper, we investigate the extreme points and support points of .